Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 11, NWS Tallahassee, FL

March 9, 2022Jefferson County, Wakulla County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 9, 2022, 10:04 AM EST for Jefferson County, Wakulla County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2022, 10:04 AM EST (15:04 UTC)
Expired
Mar 9, 2022, 10:31 AM EST
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Jefferson County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 6:18 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

182 
WFUS52 KTAE 091504
TORTAE
FLC065-129-091545-
/O.NEW.KTAE.TO.W.0011.220309T1504Z-220309T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1004 AM EST Wed Mar 9 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  East central Wakulla County in Big Bend of Florida...
  Southwestern Jefferson County in Big Bend of Florida...

* Until 1045 AM EST.
    
* At 1004 AM EST, severe thunderstorms capable of producing a tornado
  were located along a line extending from near St. Marks to 10 miles
  southeast of Crawfordville, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  St. Marks around 1010 AM EST.

Other locations impacted by these tornadic storms include Newport,
Shell Point, Port Leon, Wakulla Beach, Hyde Park, Liveoak Island and
Plum Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 2996 8434 3018 8428 3024 8405 3003 8405
      2999 8426 2996 8427
TIME...MOT...LOC 1504Z 258DEG 17KT 3012 8423 3005 8425 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$
2 follow-up statements
090 
WWUS52 KTAE 091526
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1026 AM EST Wed Mar 9 2022

FLC065-129-091545-
/O.CON.KTAE.TO.W.0011.000000T0000Z-220309T1545Z/
Wakulla FL-Jefferson FL-
1026 AM EST Wed Mar 9 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR EAST
CENTRAL WAKULLA AND SOUTHWESTERN JEFFERSON COUNTIES...
    
At 1026 AM EST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near St. Marks to 14 miles
south of Woodville, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will remain over mainly rural areas of east
central Wakulla and southwestern Jefferson Counties, including the
following locations... Plum Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3021 8416 3024 8405 3003 8405 3000 8420
TIME...MOT...LOC 1526Z 258DEG 17KT 3014 8412 3007 8414 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$
545 
WWUS52 KTAE 091531
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1031 AM EST Wed Mar 9 2022

FLC065-129-091541-
/O.CAN.KTAE.TO.W.0011.000000T0000Z-220309T1545Z/
Wakulla FL-Jefferson FL-
1031 AM EST Wed Mar 9 2022

...THE TORNADO WARNING FOR EAST CENTRAL WAKULLA AND SOUTHWESTERN
JEFFERSON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 PM EST for Big Bend of
Florida.

LAT...LON 3021 8416 3024 8405 3003 8405 3000 8420
TIME...MOT...LOC 1530Z 258DEG 17KT 3014 8410 3007 8412 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 4:28 AM EST, 5 hours 36 minutes earlier.

Area forecast discussion, Mar 9, 4:28 AM EST, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
428 AM EST Wed Mar 9 2022

.NEAR TERM [Through Tonight]...

Active weather is expected today with a round of showers and
thunderstorms on our western doorstep this morning moving eastward.
Forecast soundings from recent HRRR runs overnight show a favorable
environment for a slight risk of severe weather with MUCAPE of 800-
1000 j/kg, deep layer shear of 40-50 knots, and low level shear of
20-30 knots. Hodographs are slightly curved, indicating a non-zero
tornado potential. In addition, steep mid-level lapse rates near
7C/km will allow for decent elevated instability with some hail
possible in the stronger storms as well. A few damaging wind gusts
near 60 mph are also possible. This line is being forced by a weak
upper level disturbance embedded in southwest flow aloft, which is
helping to advect those steep mid level lapse rates into our area
from the Mexican Plateau. These storms are also moving along a slow
moving cold front at the surface.

Storms will continue moving eastward through the area today with
severe potential maintaining itself all the way across the area. As
we head into tonight, an additional round of showers and
thunderstorms is expected to redevelop across the area as additional
upper level disturbances move through, although the airmass may have
stabilized somewhat from the previous round. Therefore, severe
potential with tonight's activity is more uncertain. Rainfall will
also start to add up with 1 to 2 inches expected by tonight across a
decent swath of the area. Localized higher amounts are also
possible.

Temperatures will be warmest today across the eastern portions of
the area which will have more time to see daytime heating before the
convection arrives compared to areas farther west.

.SHORT TERM [Thursday Through Friday]...

With a stationary boundary across the region throughout the short
term, left behind by today's low pressure system, we can expect
unsettled weather to continue. Several perturbations along the
500mb flow will ride along this stationary boundary inducing
upper-level support for ascent, contributing to the widespread
showers expected across the region. A sharp PWAT gradient is
expected to form across the CWA with near 0.5 inches across our SE
Alabama counties and near 1.5 inches across the FL Big Bend
counties. South of a corridor stretching from our SW counties to
our NE counties the environment is is best positioned for a few
strong and possibly even severe storms. MLCAPE is generally less
than 1000 J/kg and the lack of a robust LLJ are generally limiting
factors, however, the 06Z HRRR is indicating potentially another
round of relatively high 0-1km helicity near daybreak on Thursday.
Most of the intense storms, if any, are expected to remain
offshore where conditions are more favorable, but some may hug the
coastline. Elsewhere, widespread showers are expected with some
strong thunderstorms embedded. Conditions are expected to become
less favorable for strong to severe storms in the afternoon and
into the evening hours on Thursday. A nearly identical setup is
expected on Friday. Expect overnight lows in the mid to upper 50s
(SE AL) to low 60s (SE FL Big Bend) with daytime highs in the low
to mid 70s.

.LONG TERM [Friday Night Through Wednesday]...

As troughing continues to move eastward throughout the weekend we'll
have the main cold front moving across the region Friday night into
Saturday morning. This cold front has the potential of being potent;
current guidance indicates a strong LLJ around 50-60+ kts with high
theta-e, strong WAA at 850mb, high PWAT content around 2 inches,
high omega values ahead of the trough axis associated with a strong
PV streamer. It should be noted that CAPE is generally under 1000
J/kg with the best instability near the Gulf coast and offshore,
similar to the setup mentioned in the short term. The overall
location for heaviest precip amounts through frontal passage appears
to have locked into the FL Big Bend with current storm total QPF
indicating around 4 to 5 and a quarter inches along a corridor
between Apalachicola, FL and Valdosta, GA. Overall, the potential
for severe weather and heavy rainfall is present and will need to
be closely monitored over the next few days. Post-frontal, strong
CAA will funnel into the region and will cause our overnight
temps Saturday night into Sunday morning to plummet, however this
is shortlived and a gradual warm up is expected to begin Sunday
night. Another disturbance, potentially a cutoff low, may impact
the region by midweek next week, but uncertainty is too high to
dig into the details, be sure to come back here for updates.

Expect daytime highs in the upper 40s across SE Alabama and mid 60s
across the FL Big Bend on Saturday as the front rolls through the
region, with by a drop region-wide into the upper 50s by Sunday,
followed by a gradual warming after. Expect overnight lows
initially in the upper 40s across SE Alabama and in the mid 60s
across the FL Big Bend Saturday morning, with a drop into the
upper 20s to low 30s Sunday morning, followed by a gradual warming
after.

&&

.AVIATION...
[Through 06Z Thursday]

MVFR to IFR conditions are expected to prevail through the period
across the area with low ceilings along with a round of showers
and thunderstorms. Some storms may be severe. Some occasional LIFR
conditions are possible this morning around ECP and TLH due to
low ceilings and patchy fog.

&&

.MARINE...

Winds will be out of the south to southwest around 15 to 20 knots
across our waters through Friday, small craft operators should
exercise caution. However, winds may briefly back out of the
northwest near shore Wednesday night behind a cold front. Widespread
showers and a few thunderstorms are expected through the next
several days. Friday into Saturday, gale conditions are likely
across all of our waters with seas building up to around 13 feet.
High-end gale-force gusts cannot be ruled out late Friday night into
Saturday for our offshore waters.

&&

.FIRE WEATHER...

Increasing rain chances will begin to help improve the bad fire
conditions that we've seen across the area starting today through
Saturday morning. Thunderstorms are also possible today, some of
which could be strong to severe with gusty and erratic winds.

&&

.HYDROLOGY...

Several rounds of rain through the next few days will help relieve
some of the ongoing drought impacting the region. Through Saturday
most of the region is expected to receive around 2 to 5 inches of
rain, with the lowest amounts being around SE Alabama and the
highest amounts being along the Florida Big Bend.

Along the rivers, it will take about 4 inches of rain to cause minor
flooding concerns along area rivers, which is currently the forecast
for a large portion of our area. However, given the uncertainty and
downward trend of total forecasted precip over the last few days,
we'll have to monitor the situation closely as it unfolds.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  63  76  60  74 / 100 100  90  50  90
Panama City   73  61  74  60  73 / 100 100  70  50  80
Dothan        68  56  70  54  72 / 100 100  50  30  70
Albany        73  59  71  56  72 / 100 100  70  30  70
Valdosta      78  63  76  61  73 / 100 100  90  40  80
Cross City    78  65  76  62  74 /  80  90  90  50  80
Apalachicola  74  63  74  60  72 / 100 100  80  60  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...DVD
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Oliver

In the hours before

Local storm report, Mar 9, 7:12 AM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
712 AM EST WED MAR 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TORNADO          1 W GREENWOOD           30.87N 85.18W
03/09/2022                   JACKSON            FL   PUBLIC

            PUBLIC POSTED VIDEO ON SOCIAL MEDIA OF A
            BRIEF TORNADO NEAR GREENWOOD.

&&
Special weather statement, Mar 9, 7:19 AM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
719 AM EST Wed Mar 9 2022

ALZ069-FLZ011-GAZ142-143-155-156-091245-
Houston AL-Jackson FL-Miller GA-Decatur GA-Seminole GA-Early GA-
719 AM EST Wed Mar 9 2022

...A strong thunderstorm will impact portions of southeastern
Houston, northeastern Jackson, north central Decatur, western Miller,
northern Seminole and south central Early Counties through 745 AM
EST/645 AM CST/...

At 719 AM EST/619 AM CST/, Doppler radar was tracking a strong
thunderstorm 9 miles southwest of Donalsonville, moving northeast at
25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Donalsonville, Iron City, Jakin, Steam Mill, Davis Park, Little Hope,
Lela, Mayhaw, Killarney, Riverturn, Sharphagen, Donaldsonville A/P,
Chattahoochee SP, Enterprise, Lucy and Hornsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
southeastern Alabama...and the Panhandle of Florida. A Tornado Watch
also remains in effect until 100 PM EST/noon CST/ for southwestern
Georgia.

&&

LAT...LON 3101 8466 3094 8498 3095 8498 3094 8501
      3093 8505 3101 8511 3124 8482
TIME...MOT...LOC 1219Z 238DEG 23KT 3098 8503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 9, 7:25 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
725 AM EST WED MAR 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     MARINE TSTM WIND 2 SE MAGNOLIA BEACH     30.14N 85.71W
03/09/2022  E40 MPH          GMZ750             FL   MESONET

            40 MPH GUST AT ST. ANDREWS BAY WEATHERFLOW
            STATION.

&&

PC
Special weather statement, Mar 9, 7:30 AM EST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
730 AM EST Wed Mar 9 2022

FLZ012>014-112-091300-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
730 AM EST Wed Mar 9 2022

...A strong thunderstorm will impact portions of northwestern Gulf,
southeastern Bay and southwestern Calhoun Counties in the Panhandle
of Florida through 800 AM EST/700 AM CST/...

At 730 AM EST/630 AM CST/, Doppler radar was tracking a strong
thunderstorm near Callaway, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Callaway, Springfield, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, Allanton, Chipola Cutoff, Overstreet, Davis Beach,
Kinard, Broad Branch, Chipola Park and Wetappo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
the Panhandle of Florida. A Tornado Watch also remains in effect
until 100 PM EST/noon CST/ for Big Bend of Florida.

&&

LAT...LON 3021 8562 3038 8527 3016 8513 3013 8514
      3012 8513 3011 8515 3010 8514 3009 8515
      3008 8514 3008 8515 2999 8537 3001 8537
      3002 8539 2998 8539 2995 8547
TIME...MOT...LOC 1230Z 240DEG 14KT 3014 8548

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33-LF
Local storm report, Mar 9, 8:35 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM EST WED MAR 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     TSTM WND DMG     1 E CALLAWAY            30.14N 85.57W
03/09/2022                   BAY                FL   EMERGENCY MNGR

            DAMAGE TO WINDOWS AND CARS AT FIRE STATION,
            ALONG WITH DAMAGE AT ADJACENT SUBSTATION.

&&

PC
Special weather statement, Mar 9, 8:52 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
852 AM EST Wed Mar 9 2022

FLZ015-026-027-115-127-091415-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
852 AM EST Wed Mar 9 2022

...Strong thunderstorms will impact portions of western Wakulla,
southern Liberty and north central Franklin Counties through 915 AM
EST...

At 851 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles east of Stonemill Creek to 11 miles
northwest of Carrabelle to 12 miles north of Eastpoint. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordville, Sopchoppy, East Camp, Jewel Fire Tower, Morgan Place,
Arran, Mcintyre, Sanborn, Tully, Panacea, Owens Bridge, Poplar Camp,
Smith Creek, Medart, Kern, Buckhorn, Wilma, Twin Pole and Curtis
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EST for Big Bend of
Florida.

&&

LAT...LON 2997 8488 3015 8502 3030 8456 3030 8452
      3016 8437 3004 8438 2995 8451 2989 8489
TIME...MOT...LOC 1351Z 257DEG 28KT 3014 8489 3007 8481 2999 8479 2993
8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:59 PM ESTDense Fog AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 1 more10 hr
Mar 9, 4:28 AM ESTSpecial Weather StatementTAEWalton47 min
Mar 9, 4:50 AM ESTSpecial Marine WarningTAE3 hr
Mar 9, 5:05 AM ESTSpecial Weather StatementTAEHolmes40 min
Mar 9, 5:14 AM ESTTornado WarningTAEHolmes, Walton61 min
Mar 9, 5:46 AM ESTSpecial Weather StatementTAEBay59 min
Mar 9, 5:53 AM ESTTornado WarningTAEHolmes, Jackson, Washington46 min
Mar 9, 6:24 AM ESTTornado WarningTAEJackson53 min
Mar 9, 6:43 AM ESTSpecial Weather StatementTAEBay47 min
Mar 9, 7:30 AM ESTSpecial Weather StatementTAEBay30 min
Mar 9, 7:45 AM ESTSpecial Marine WarningTAE2 hr
Mar 9, 8:00 AM ESTSevere Thunderstorm WarningTAECalhoun, Franklin, Gulf, Liberty, Wakulla30 min
Mar 9, 8:20 AM ESTTornado WarningTAELiberty40 min
Mar 9, 8:52 AM ESTSpecial Weather StatementTAELiberty23 min
Mar 9, 9:09 AM ESTTornado WarningTAELiberty, Wakulla36 min
Mar 9, 9:25 AM ESTSevere Thunderstorm WarningTAEBay, Franklin, Gulf, Liberty35 min
Mar 9, 9:34 AM ESTTornado WarningTAEWakulla41 min
Mar 9, 9:37 AM ESTSpecial Marine WarningTAE113 min
Mar 9, 9:44 AM ESTSpecial Marine WarningTAE2 hr
Mar 9, 10:16 AM ESTSpecial Weather StatementTAEGulf59 min
Mar 9, 10:28 AM ESTSpecial Weather StatementTAEMadison62 min
Mar 9, 10:35 AM ESTSpecial Weather StatementTAETaylor55 min
Mar 9, 11:30 AM ESTSpecial Weather StatementTAELafayette, Taylor60 min
Mar 9, 11:33 AM ESTSpecial Marine WarningTAE55 min
Mar 9, 2:01 PM ESTSpecial Marine WarningTAE119 min
Mar 9, 3:47 PM ESTSpecial Marine WarningTAE118 min
Mar 9, 4:39 PM ESTSevere Thunderstorm WarningTAEDixie, Lafayette22 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.